Le Gal, Olivier
A generic condition implying o-minimality for restricted C -functions
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6 : Tome 19 (2010) no. 3-4 , p. 479-492
MR 2790804 | Zbl 1215.26012
doi : 10.5802/afst.1252
URL stable : http://www.numdam.org/item?id=AFST_2010_6_19_3-4_479_0

On montre que génériquement, l’expansion du corps des réels par une fonction C restreinte est o-minimale. Un résultat du même type utilisant d’autres d’arguments a été annoncé par A. Grigoriev. Ici, nous utilisons une condition de transcendance sur les développements de Taylor pour assurer la quasianalyticité de certaines algèbres différentielles, ce qui implique la o-minimalité. On montre que cette condition de transcendance est générique. Comme corollaire de ce résultat, on donne des preuves simples du fait qu’il existe des structures o-minimales n’admettant pas de décomposition cellulaire analytique, et qu’il existe des structures o-minimales incompatibles. On obtient même des structures o-minimales non compatibles avec les fonctions analytiques restreintes.
We prove that the expansion of the real field by a restricted C -function is generically o-minimal. Such a result was announced by A. Grigoriev, and proved in a different way. Here, we deduce quasi-analyticity from a transcendence condition on Taylor expansions. This then implies o-minimality. The transcendance condition is shown to be generic. As a corollary, we recover in a simple way that there exist o-minimal structures that doesn’t admit analytic cell decomposition, and that there exist incompatible o-minimal structures. We even obtain o-minimal structures that are not compatible with restricted analytic functions.

Bibliographie

[Cos00] Coste (M.).— An introduction to o-minimal geometry. Instituti editoriali e poligrafici in-ternazionali (2000).

[DvdD88] Denef (J.) and van den Dries (L.).— P-adic and real subanalytic sets. Ann. Math., 128:79-138 (1988). MR 951508 | Zbl 0693.14012

[Gab96] Gabrielov (A.).— Complements of subanalytic sets and existential formulas for analytic functions. Invent. math., 125:1-12 (1996). MR 1389958 | Zbl 0851.32009

[Gri05] Grigoriev (A.).— On o-minimality of extensions of the real field by restricted generic smooth functions. arXiv.org:math/0506109 (2005).

[LGR08] Le Gal O. and Rolin (J.-P.).— An o-minimal structure which does not admit C -cellular decomposition. Ann. Inst. Fourier, Grenoble, 59, 2:543-546 (2008). Numdam | Zbl 1193.03065

[RSW03] Rolin J.-P., Speissegger (P.), and Wilkie (A. J.).— Quasianalytic Denjoy-Carleman classes and o-minimality. J. Amer. Math. Soc., 16(4):751-777 (electronic) (2003). MR 1992825 | Zbl 1095.26018

[vdD98] van den Dries (L.).— Tame topology and o-minimal structures, volume 248 of London Mathematical Society Lecture Note Series. Cambridge University Press, Cambridge (1998). MR 1633348 | Zbl 0953.03045

[Wil99] Wilkie (A.).— A theorem of the complement and some new o-minimal structures. Sel. math., 5:397-421 (1999). MR 1740677 | Zbl 0948.03037